# SDR ASAA2014031807247

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,614 hours, 4,745 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1411
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,614 hours, 4,745 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ALTERNATE POWER CHANNEL B CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  INSPECTED AND RESET CIRCUIT BREAKER WITH NO DEFECTS NOTED. PERFORMED NR 1 ENGINE START AND CIRCUIT BREAKER TRIPPED AGAIN. R & R NR 1 ENGINE EEC IAW AMM 73-21-60-00-801-F00 AND 73-21-60-400-801-F00, ALL SYS TEST PASSED. PERFORMED NR 1 ENGINE START WITH NO DEFECTS NOTED.  OK FOR SERVICE.  EEC AND SOFTWARE VERIFIED.  ALL SYSTEM GROUND FUNCTIONAL TEST GOOD.
